# SDR SWAA032099

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 8,395 hours, 4,771 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 38180010035
- Condition: Leaking
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E DEVICES WOULD NOT FULLY RETRACT.  FOUND INTERNAL LEAK AT L/E SLAT HYD ACTUATORS NR 1, NR 2, NR 3, NR 4, NR 6, AND NR 7.  REMOVED AND REPLACED L/E SLAT HYD ACTUATORS PER MM.
